# SDR TWAA9736001

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7031041
- Condition: Failed
- Location: Nr 4 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 885 - DURING CLIMB, NR 4 HYDRAULIC QUANTITY WENT TO ZERO.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE FROM ENGINE DRIVEN PUMP TO THE FIREWALL, MFG P/N AE703104-1.  OPERATIONAL CHECKED NORMAL.  (M)
